# SDR SWAA000048

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP CRACKED, BS 727B, STRINGER 7L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
